Addiction: Substance Abuse Community
HELP PLEASE!!
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

HELP PLEASE!!

I'm going through tramadol with drawal. I only was on it for a month. No took between 300-400 mg a day. It's been about two days since my last one. I feel horrible. I'm wondering will 5-10 oxy help ease the terrible feelings I'm having. I didn't want to do the oxy but I can't take this anymore I have a family to car for! Please help!
Related Discussions
9 Comments Post a Comment
Blank
Avatar_f_tn
Days 1-3 are usually the worst of it. It would be best if you can stick it out without using anything else. Other wise your just prolonging the withdrawls and will start back at day 1. I know its hard but it is doable. Do you usually take oxy?
Blank
Avatar_f_tn
No I hAve some left over. They are ten mg. Will 5 mg help? I know the best way is just to stick it out but I cant! I know I will not get addicted to oxy. I only have five of them. I just need something to help.  I only had to take two trams at once which is only 100 mg so my tolerance to that was not very high. I got the oxy a month ago for back and neck. Pain but took it only a couple times. I just want to know if it will help?
Blank
Avatar_f_tn
I think what I'mdone is trying to tell you is that if you take the oxys now to try to help the withdrawals then when they run out you will be starting back at day1 withdrawal rather than going on day 3 as you currently are. You say you can't handle it now but is your situation going to be any different in a couple of days when the oxys run out also?  Not trying at all to be mean, only asking =) think of it as being almost done with WD only to start them right back over when you are out of oxys.... tramadol is a drug that you should have tapered from but since you didnt, may as well stick it out & be done. Good luck & I hope you feel better soon!
Blank
Avatar_f_tn
I agree with the other posters - day 1-3 are the very worst.  Opiates are opiates no matter the form - taking oxys would stop what you are feeling because you are giving your body what it wants and then your withdrawal will just start all over once again when you stop the oxys.  Tough through it and I promise after day 3 you will start feeling a little better every day.  It stinks for sure but if you want out there is only one way......to stop.  I can tell you looking back from the 30 day mark I am so glad I just stopped.  When I was going through the worst of it I kept thinking just half a little pill would make me feel better but then I thought about prolonging the agony I was in and was like - no friggin way, I am never going through this again.

I held on 1 minute at a time, 1 hour at a time.  When I couldn't stand it any longer I'd go take a hot shower for 20 minutes and that would get me through the next hour.  Just hang on and push through remembering than any opiate you take resets your clock all over again.  Just breathe, you can do it.
Blank
Avatar_f_tn
Please please dont take them. Stick this out....do what you need to do, but not the oxys. Post here all night and day if need be, you have lots of support here, i promise. Tomorrow i will be seven days off tramadol.....you can do this. S
Blank
Avatar_f_tn
No no no sweetie,,stay far away from the oxy's please! You are almost thru the worst of it now,,when you start feeling better run as fast as you can away from any opiates and dont look back! I wish you the best and hope you feel better soon~Bkitty :))
Blank
1767882_tn?1331412769
agreed. DON'T take the oxy. Just another extremely addictive opiate. You are
very nearly out of the woods as far as the worst of the physical hell. Don't go backwards. I know you feel lousy, but tough it out and you'll be very glad you did.
Blank
Avatar_f_tn
Well I'm sorry to say I ended up taking the oxy and of course it helped. It didn't get me high which im glad cuz i didnt want it to but it did help. I know u guys it's only prolonging it but actually i wasnt having any physical part of normal withdrawals no body aches or muscle pain. I couldnt sleep. I found it almost impossible to take care of my daughter who's only 1 and a half years old and needs lots of attention and is very active. I had absolutely no energy. But the worst part of it all is the depression and anxiety. Although I had no energy I also felt as if I could not relax and I I felt like I couldn't breath. I honestly felt like I was gonna die. And at a couple times felt like ending my life would be much easier then going through this hell! I can handle physical parts of a withdrawal but the mental part is almost unbearable. I was surprised I had really no physical symptoms such as body aches and what not but maybe I did and just didn't realize it because of the sadness and anxiety. I know taking the oxy was a mistake specially since I didn't have really any pain but I wasn't taking it to get high I was taking it to help me take care of my daughter. She is so innocent and doesn't deserve to see her mommy go through this. Even if she's still very little she still can tell when her mommy is sick. Anyways The oxy took. Away most of the anxiety after an hour. I feel so ashamed now tho but also at the same time okay with it because now I can somewhat be active and playful with my daughter. If I had someone else to help care for her I probably wouldn't have taken it. But her father works six sometimes seven days outta the week to support us and can not take off without prior notice. His mom is not allowed around us or our daughter and my mom works.  I Dont really have any other family to help me. Her father's uncle lives with us at the moment but he also worK's too. Basically I have no one to help watch her without prior notice. Of course once her father gets off work he takes over so I can try to relax and get a break. But anyways I plan on seeing my doctor as soon as possible to talk about this. Actually I see him in less then a week. I'm going to be asked to put on an anti depressant because I know I need to. It's the only thing that will help my depression. I was depressed long before the tramdol actually since grade school. I've been prescribed anti depressants before but never stuck with them because of the side effects. But I know if I want to be happy and live a normal life I'm going to have to deal with the icky side effects. It's a couple weeks of dealing with not so pleasant side affects but managable or being depressed for the rest of my life. Tomorrow i will try my hardest to not take the oxy. I went two days without anything i thing i can manage not to take it unless the anxiety hits me hard again. I know its a bad idea but right now its the only relief i have and tapering off get tramadol is not   an option. But im making a promise to myself to get help from my doctor as soon as possible. I know by telling him he can help me in someway. Its soo hard doin this on your own. Please dont get mad at me and put me down for this im only human. I already feel like i let so many people down especially my family. I even feel as if i let u guys down and i dont even know any of u. But all of u on this site have hrlped me tremendously and i appreciate the feedback and i appreciate how almost everyone can seem sooo caring even to a stranger. Hopefully getting some sleep tonight will help a little. Good night. Thank u all again and sorry for the long post.
Blank
1767882_tn?1331412769
Almost...It's ok. Don't beat yourself up over it. This is hard. We all fall off the
horse. Just gotta get back on. I know the challenges of having kids and detoxing...it's got to be one of the hardest things we do EVER.  You're going to be OK. I hope you feel better tomorrow. Take care.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
Avatar_m_tn
Blank
weaver71
Other
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1407485574
Blank
Amandag78
Perth, Australia